MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. TruGuide; Biopsy Instrument

Bard Peripheral Vascular, Inc. TruGuide; Biopsy Instrument
Catalog Number C1820B
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a biopsy procedure using a truguide coaxial needle.During the procedure, it was found that the needle size and other information on the packaging were printed in a very small font, making the label difficult to read and requiring magnification to clearly identify the needle size.It was further reported that previous packaging had larger, more readable text and that all needles in the latest shipment appeared to have a new label with a smaller font.The bd labeled packaging was reported to have a much smaller font than the bard labeled packaging, which remained easily readable.The complainant expressed concern that the reduced font size could increase the risk of selecting the incorrect needle size.The affected devices were used on patients, as the concern was limited to the labeling.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TruGuide
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50836525
Report Number2020394-2026-02780
Device Sequence Number13331737
Product Code FCG
UDI-Device Identifier00801741085062
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1820B
Device Lot NumberRELP1133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown